Bulletin of the American Mathematical Society

Announcement of the project for the computation of mathematical tables

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 47, Number 5 (1941), 363-365.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503631

Mathematical Reviews number (MathSciNet)
MR1564252

Citation

Announcement of the project for the computation of mathematical tables. Bull. Amer. Math. Soc. 47 (1941), no. 5, 363--365. https://projecteuclid.org/euclid.bams/1183503631


Export citation